# SDR C7WA20020029

- Difficulty date: October 15, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sy
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FROM SJC AT 90 KNOTS DUE TO LACK OF AIRSPEED INDICATION ON COPILOTS SIDE.  CHECKED PITOT TUBES AND FOUND INSPECT BLOCKAGE FROM FIRST OFFICERS PITOT TUBE.  REMOVED BLOCKAGE CHECKED SYSTEM IAW MM 34-11-31.  (M)
